MAUDE Adverse Event Report: TORNIER INC PERFORM HUMERAL STEM SZ 1 PLUS LONG; PROSTHESIS, SHOULDER, SEMI-CONSTRAINED, METAL/POLYMER, ADDITIVE, CEMENTED

TORNIER INC PERFORM HUMERAL STEM SZ 1 PLUS LONG; PROSTHESIS, SHOULDER, SEMI-CONSTRAINED, METAL/POLYMER, ADDITIVE, CEMENTED
Catalog Number DWX1PL
Medical Device Problem Code Osseointegration Problem (3003)
Health Effect - Clinical Code Inadequate Osseointegration (2646)
Date of Event 10/28/2025
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
Additional information has been requested and if received, will be provided in the supplemental report.
 
Event or Problem Description
It was reported that, the stem was loosening.The revision surgery was scheduled on (b)(6) 2025.No further information was provided.
 
Event or Problem Description
 
Additional Manufacturer Narrative
The reported event could not be confirmed since the device was not returned for evaluation and no other evidences were provided.The device inspection was not possible as the product was not returned for investigation.A review of the device history for the reported lot did not indicate any abnormalities.No corrective actions are required at this time.No indications of material, manufacturing or design related problems were found during the investigation.A review of the labeling did not indicate any abnormalities.More detailed information about the complaint event as well as the affected device must be available in order to determine the root cause of the complaint event.If any further information is provided the complaint report will be updated.

Brand Name
PERFORM HUMERAL STEM SZ 1 PLUS LONG
Common Device Name
PROSTHESIS, SHOULDER, SEMI-CONSTRAINED, METAL/POLYMER, ADDITIVE, CEMENTED
Manufacturer (Section D)
TORNIER INC
10801 nesbitt avenue s
bloomington MN 55437
Manufacturer (Section G)
WRIGHT MEDICAL CORK (TORNIER ORTHOPEDICS IRELAND LTD)
harnetts cross
macroom, co. cork NA
EI   NA
Manufacturer Contact
dannielle stap
325 corporate drive
mahwah, NJ 07430
2018315000
MDR Report Key23649270
Report Number0001649390-2025-00858
Device Sequence Number14678239
Product Code PAO
UDI-Device Identifier00846832085385
UDI-Public(01)00846832085385(11)250521(17)300521(21)AI9521020
Combination Product (Y/N)N
Initial Reporter CountryJA
PMA/510(K) Number
K201315
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2025
Device Explanted Year2025
Reporter Type Manufacturer
Report Source Health Professional
Initial Reporter Occupation Physician
Type of Report Initial,Followup
Report Date (Section B) 02/13/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Lay User/Patient
Device Catalogue NumberDWX1PL
Device Lot NumberAI9521
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Follow-Up
Initial Date Received by Manufacturer 10/28/2025
Supplement Date Received by Manufacturer01/15/2026
Initial Report FDA Received Date11/25/2025
Supplement Report FDA Received Date02/13/2026
Was Device Evaluated by Manufacturer? (Y/N) No
Date Device Manufactured05/21/2025
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention;
Patient SexFemale